Tohoku Mathematical Journal

Asymptotic behaviors in functional differential equations

Junji Kato

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 18, Number 2 (1966), 174-215.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243447

Digital Object Identifier
doi:10.2748/tmj/1178243447

Mathematical Reviews number (MathSciNet)
MR0206444

Zentralblatt MATH identifier
0154.08901

Subjects
Primary: 34.75
Secondary: 34.50

Citation

Kato, Junji. Asymptotic behaviors in functional differential equations. Tohoku Math. J. (2) 18 (1966), no. 2, 174--215. doi:10.2748/tmj/1178243447. https://projecteuclid.org/euclid.tmj/1178243447


Export citation

References

  • [1] F. BRAUER, Nonlinear differential equations with forcing terms, Proc. Amer. Math. Soc., 15(1964), 758-765.
  • [2] J. DUGUNDJI, An extension of Tietze's theorem, Pacific J. Math., 1(1951), 353-367
  • [3] J. K. HALE, A class of functional-differential equations, Contr. to Diff. Eqs., 1(1963), 411-423.
  • [4] J. K. HALE, Linear functional-differential equations with constant coefficients, Contr. t Diff. Eqs., 2(1964), 291-317.
  • [5] J. K. HALE AND A. P. STOKES, Behavior of solutions near integral manifolds, Arch Rat. Mech. Anal., 6(1960), 133-170.
  • [6] E. HILLE AND R. S. PHILLIPS, Functional analysis and semigroups, Amer. Math. Soc Coll. Publ., 31(1957).
  • [7] M. HUKUHARA, Sur les points singulies des equations differentielles lineairesdomain reel, J. Fac. Sci. Hokkaido Imp. Univ., Ser. 1, Math., 2(1934-5), 13-88.
  • [8] J. KATO, The asymptotic relations of two systems of ordinary differential equations, Contr. to Diff. Eqs., 3(1964), 141-161.
  • [9] J. KATO, The asymptotic equivalence of systems of functional differential equations, J. Diff. Eqs., 1(1965), 306-332.
  • [10] J. KATO, Asymptotic equivalences between systems of differential equations and thei perturbed systems, Funkcialaj Ekvacioj, 8(1966), 45-78.
  • [11] J. L. KELLEY, General Topology, Van Nostrand, New York, 1955
  • [12] M. NAGUMO, Eine Art der Randwertaufgabe von Systemen gewnlicher Differentialglei chungen, Proc. Physico-Math. Soc. of Japan, Ser. 3, 25(1943), 221-226.